# SDR SWAA2019042331895

- Difficulty date: March 20, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN, STA 277, STR 10R, STRINGER CLIP IS CRACKED AT FASTNER HOLE COMMON TO FRAME.      REMOVED AND REPLACED STRINGER CLIP, PASS CABIN, STA 277 STR 10R IAW B-737 SRM 51-40-02-0G-0 STEP 7.D AND DWG
